MAUDE Adverse Event Report: ETHICON INC. PDS+ VIO 30IN 5-0 D/A C-1; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDS+ VIO 30IN 5-0 D/A C-1; SUTURE, SURGICAL, ABSORBABLE
Model Number PDP126H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This is a combination product, and the event has been reviewed for both the suture and the triclosan.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested and the following was obtained: please provide procedure name and date.Pancreas surgery, anastomosis; date is unknown.Please provide lot number: unknown.How was procedure successfully completed? yes.Trade name - irgacare®, active ingredient(s) ¿ triclosan, dosage form ¿ suture/solid/parenteral, strength ¿ = 2360 g/m.
 
Event or Problem Description
It was reported that a patient underwent a pancreas anastomosis procedure on an unknown date in 2021 and suture was used.During the procedure, the suture and needle detached easily.No adverse patient consequences were reported.Additional information was requested.

Brand Name
PDS+ VIO 30IN 5-0 D/A C-1
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
MDR Report Key13044082
Report Number2210968-2021-12758
Device Sequence Number14808482
Product Code NEW
UDI-Device Identifier10705031047891
UDI-Public10705031047891
Combination Product (Y/N)Y
Initial Reporter CountryTW
PMA/510(K) Number
K061037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPDP126H
Device Catalogue NumberPDP126H
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2021
Initial Report FDA Received Date12/20/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown